# SDR I5PA2023052788803

- Difficulty date: May 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 78,917 hours, 25,357 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 1095003
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: MGE303. ESI - APU START FAILED ON THE GROUND. FOUND FAULTY APU STARTER. REPLACED STARTER AND CONFIRMED APU OPERATIONAL PER THE APPLICABLE MANUAL.
